# SDR DALA201902152112

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 68,959 hours, 26,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1403
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 AFT CARGO DOOR OPENING THRESHOLD, CORROSION ON OUTER CHORD, VERTICAL SURFACE, FUS STA. 1403. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 001-0199:2550-3002/043 00336 COMPLY WITH ERA 575275-14 REV ORIGINAL. ALL STEPS OF ERA 575275-14 REV ORIGINAL. (0940612)
